Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Got rash on cheek spreading to eyes, neck itchiness on intake of Biaxin. Advised antihistamine. Cause?

I have been treated with a sinus infection twice in the last 2 months, the medication is Biaxin . When I started the med, I developed a small rash on my cheek, and then it spread to my right eye, then left. My eyes now look like I have been punch, my neck is itchy. I went to the dr. yesterday and they put me on a antihistamyne. It has done nothing. Not sure what is going on. I am a healthy 49 year old woman.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
It seems you developed allergic reaction to the prescribed medicine.
In such scenario, the antibiotic prescribed should be replaced with antibiotic of another class. To help with the rashes, apart from oral antihistamines, you may require a course of oral steroids too. Kindly consult a dermatologist nearby to get the prescription for same.
Hope that helps. Take care
Answered: Thu, 4 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor